bleeding with Urinary Tract Infection (UTI)

Discussion in 'Fibromyalgia Main Forum' started by ilovepink4, Oct 26, 2011.

  1. ilovepink4

    ilovepink4 Member

    I haven't been around here because I have been feeling really good!!! all summer and stlil haven't crashed for the winter yet....and i will now that I said that...but i have been taking phentermine all summer and been able to start exercising.....caffeine pills do the same as the phentermine....take away the pain and give me energy and also the mental desire to get up and do something....

    i knew i was getting a UTI because i get them about once a year and i get them really bad. The doc is always freaked out over how high my white blood cell count gets and usually my only symptom is kidney pain. This time i was peeing alot....

    Last night, I was on the treadmill for 46 minutes and walked over 2 miles and a vigorous pace and with the incline set at 6....after my bath, i noticed a tiny bit of blood and thought what the H*ll? i have had a this was not something i expected to see!!!! i blew it off and went to bed...this morning i am still bleeding. of course, last night i put on my new, pretty victoria' ssecret undies....geez....i had an entire bottle of bactrim from a false alarm with a bladder infection before and i saved it since it was an entire bottle....i even have the yeast infection pill at the ready, from before, just in case....i always get the yeast infection RX when the doc puts me on antibiotics so i don't have to hunt him down later on and get the rx....

    so, it said on the internet that excessive exercise can cause bleeding with a UTI....anyone else experience this? it is disturbing....

    oh, and i have lost 2 clothing sizes now that i can exercise...but the doc's don't want to believe that the phentermine was helping me!!! it is the only med that helped me in 6 years....that and caffeine pills like vivarin or jet alert.....just like those of you on adderall....that stuff does something in the brain and helps with fibro.....i wish someone medical would believe me.....

    anyways, anyone else with odd uti bleeding? maybe i better lay around for a day or so this goes away....i am almost done with my rx....two more days left....

    thanks, everyone
  2. 3gs

    3gs New Member

    Not sure about the excerise part causing the bleeding but its common with a really bad UTI. The puzzling part is you say your at the end of taking meds for it.

    Possible the excerise caused an irriation? Congrads on weight loss and being able to excerise.

  3. TigerLilea

    TigerLilea Active Member

    Pink, are you positive that it is a UTI? You should probably check with your doctor to make sure there isn't anything else going on.
  4. Mikie

    Mikie Moderator

    With any new symptom. It may not be what you think. Good luck.

    Love, Mikie
  5. ilovepink4

    ilovepink4 Member

    the problem is i have been trying to get a new doc for months! my doc was great to me for years until my husband wanted a divorce....then all of a sudden, he told me i was a difficult patient and whatever....he is a close friend of my husband, what a surprise!!!! so, i have been trying to finda new doc and i am being black balled at the clinic....i even had a nurse call me the day before my first appointment with a new doc, to tell me that the doc said she won't prescribe pain meds for about preconceieved ideas!!!

    apparently i am a drug seeker! the interesting part is i am almost completely off my percocet....and use a pain patch alone....i have break through pain now and then...but if they look at my records, i was on large doses of percocet and now, because of the phentermine, i was able to get up and start moving....we tried adderall because it made my doc feel "better" about it....he feels creepy prescribing an old diet drug....yes it was part of the fen/phen that was pulled off the market but the new drug , the fen, was the problem...not the old phentermine....and the combination....and i didnt' lose weight on it during the 3 years that i have used it off and on.....not until i got on that, the last doc i went to, the one that had the nurse call the day before was so rude when she walked in....

    she is forcing me to go to a therapist because she says that studies show that people that have fibro do better if they have a therapist....i said i would rather use that energy and take a yoga class.....i don't need a therapist....i want to take an exercise class!!!! and she said before she will rx a pain med for me, she will need a note from the therapist saying they are going to be seeing me and what the plan for treatment is????? can you believe this???

    so in the meantime.....blood coming out of my cootch because i have a bad UTI....and it said on the internet that excessive exercise can cause bleeding with a uti...and it started right after i got off the treadmill....

    and i don't have a doc...i could call the ice queen but i am not really feeling it....she will probably think i want more pain meds....i don't know who to call or what to do...

    i even tried another clinic and found doc that was into all kinds of alterntive treatments plus regular medicine....on my second visit, she told me she was leaving for 3 months , maybe forever due to a famly emergency.....

  6. kat0465

    kat0465 New Member

    So glad your feeling well and your able to exercise! Thats awesome.

    Don't know your situation as far as your hysterectomy goes, but i had a total in 08. also had mesh put in for a prolapses bladder, rectocele, and cystocele.

    If you have any mesh in you, please get checked for erosion. That's how I knew I had it, I was bleeding when obviously I had nothing at all left.
    So far it's eroded in my vagina and there's a suspicion about it being in my bladder and bowels :(

    I know it's a stretch, but just thought I'd give u a heads up

  7. Juloo

    Juloo Member

    I have had bleeding from a UTI -- no exercise required. It was a long time ago, but I saw my doctor, and he was not very panicked over it...told me it sometimes happened. When the UTI was treated, the bleeding was gone.